# SDR DALA2016041603001

- Difficulty date: April 14, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CASTING CORRODED TOP AND BOTTOM OF FLANGE.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  R & R MLG DOOR FWD HINGE AT KEEL BS 1072 LBL6-RBL6 IAW SRM.
